# SDR R61A2021061300488

- Difficulty date: May 24, 2021
- Submitted: June 13, 2021
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 42,956 hours, 25,591 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7075T6080
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII, FLOOR STRUCTURE, CORROSION FOUND ON RH INBD SEAT TRACK AT FR 84.  FLOOR STRUCTURE R/H I/B SEAT TRACK @ FR 84 REPAIR CARRIED OUT IAW EMBRAER SRM 53-23-40 FIG 201
